# SDR DALA14005733231

- Difficulty date: January 25, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 65,777 hours, 29,552 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOOR SUPPORT -Y1292 BETWEEN FRAMES 64 - 66+5.   REPLACED FLOOR SUPPORT IAW SRM 51-72-11 AND DWG NR D53472816.
